Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2007, Volume 7, Issue 4, Pages 3–8 (Mi vngu269)  

On one method of investigation of inverse problems

Yu. E. Anikonova, M. Yamamotob

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b JAPAN, Tokyo, Komaba, Meguro Graduate School of Mathematical Sciences, University of Tokyo

Abstract: In this paper we propose and discuss a new method of investigation of nonlinear inverse problems for evolution equation in complex case on the base of Carlemann formulae.

Full text: PDF file (211 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 15.08.2007

Citation: Yu. E. Anikonov, M. Yamamoto, “On one method of investigation of inverse problems”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:4 (2007), 3–8

Citation in format AMSBIB
\Bibitem{AniYam07}
\by Yu.~E.~Anikonov, M.~Yamamoto
\paper On one method of investigation of inverse problems
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2007
\vol 7
\issue 4
\pages 3--8
\mathnet{http://mi.mathnet.ru/vngu269}


Linking options:
  • http://mi.mathnet.ru/eng/vngu269
  • http://mi.mathnet.ru/eng/vngu/v7/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:131
    Full text:63
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022